# SDR DALA2016030501796

- Difficulty date: March 4, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,021 hours, 37,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1602
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CORROSION ON CUSP WEB FOUND OTBD CHORD CORRODED AT BS 1602, RBL 65. INSTALLED CUSP WEB BS 1600-1620, CUSP WEB BS 1620-1640, NEW CORD SECTION 2 EA REPAIR ANGLES AND INNER CREASE BEAM SPLICE IAW SRM 51-40-02 AND DWG 146N8722 REV: F.
